My pharmacy is using a new drug manufacturer and I've taken the new pills for about a week and now I have itchy hands and the soles of my feet are itching too, could this be a possible side effect from a filler in the new drug, this never happened before until I started taking the Lamictal from the new company.
Hi, I am experiencing a similar issue. My CVS pharmacy started sourcing the generic lamotrigine from Unichem Pharmaceuticals in December of 2017. I had noticed that my former white round pills were now a triangular shape and assumed they must have changed suppliers. It has now been two and a half months and the itching has gotten to the point where I can barely stand it. In hindsight the itch started right away, but I had thought that it was just dry skin since its been a cold, dry winter. Then I thought that it was hormonal changes of perimenopause because of hot flashes. But in the last week I have been bruising and getting cuts from scratching so hard, and I've been getting small hives. My hands and palms are the worst as far as itching, and a couple of days ago I started having reactions to my earrings, which has never happened before. Today I asked my friends if they experienced itchy skin during menopause and one of them asked me if I had started any new meds. I can't believe that I did not think of that! I saw my dermatologist today and she said that it definitely is consistent with a drug allergy. When I called the pharmacy they were able to tell me that my old lamotrigine was sourced by both Glaxo Smith Kline and Jubilant. My prescribing doctor is going to write a new prescription that says fill by Jubilant only. It looks like you posted last month... I hope that you have found relief since then.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 May 2010 • 1 answer
Updated 25 May 2014 • 1 answer
Updated 31 Jul 2012 • 1 answer
I was taking Lamictal for over 20 years. Then I was switched to generic. Now I still have seizures,?
Updated 18 Jan 2014 • 1 answer
Updated 22 Aug 2017 • 2 answers